# SDR C2XA07IA047

- Difficulty date: February 26, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- Aircraft time: 20,518 hours, 15,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLT NR 3116, DURING A TEST THE EMERGENCY EXIT LIGHTING FAILED TO ILLUMINATE.  MAINTENANCE RESET THE EMERGENCY LIGHTING SYSTEM AND OPERATIONALLY TESTED THE SYSTEM.  THE DISCREPANCY COULD NOT BE DUPLICATED AND WAS THEN CLEARED.
